Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 87, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jun 10, 2014, 5:40 PM EDT for Blount County, Loudon County, Monroe County, Tennessee; Cherokee County, Clay County, North Carolina. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2014, 5:40 PM EDT (21:40 UTC)
- Expired
- Jun 10, 2014, 6:45 PM EDT
- In force
- 65 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
Counties Cherokee County, NC, Clay County, NC, Blount County, TN, Loudon County, TN, Monroe County, TN
The radar
The Knoxville radar (KMRX), 88 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 6:00 PM EDT | TSTM WND DMG | Murphy, NC | SEVERAL TREES DOWN IN MURPHY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 3:24 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.7 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1263 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 512 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
453
WUUS54 KMRX 102140
SVRMRX
NCC039-043-TNC009-105-123-102245-
/O.NEW.KMRX.SV.W.0087.140610T2140Z-140610T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
540 PM EDT TUE JUN 10 2014
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLAY COUNTY IN SOUTHWEST NORTH CAROLINA...
CHEROKEE COUNTY IN SOUTHWEST NORTH CAROLINA...
CENTRAL MONROE COUNTY IN EASTERN TENNESSEE...
BLOUNT COUNTY IN EASTERN TENNESSEE...
SOUTHEASTERN LOUDON COUNTY IN EASTERN TENNESSEE...
* UNTIL 645 PM EDT
* AT 540 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
LENOIR CITY TO MORGANTON...AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
MARYVILLE...LENOIR CITY...ALCOA...ANDREWS...MURPHY...HAYESVILLE...
LOUISVILLE...ROCKFORD...EAGLETON VILLAGE...VONORE...GREENBACK...
FRIENDSVILLE...TELLICO PLAINS...TOWNSEND...WALLAND...SHOOTING
CREEK...BRASSTOWN...TELLICO VILLAGE...HAPPY VALLEY AND CITICO
BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3499 8431 3582 8427 3584 8419 3579 8415
3585 8414 3583 8405 3586 8401 3588 8403
3584 8386 3588 8379 3569 8367 3557 8367
3546 8396 3541 8402 3529 8403 3522 8397
3526 8371 3515 8374 3515 8365 3500 8348
TIME...MOT...LOC 2140Z 271DEG 27KT 3579 8421 3489 8422
$$2 follow-up statements
695
WWUS54 KMRX 102207
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
607 PM EDT TUE JUN 10 2014
TNC105-102216-
/O.CAN.KMRX.SV.W.0087.000000T0000Z-140610T2245Z/
LOUDON TN-
607 PM EDT TUE JUN 10 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOUDON COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3499 8431 3564 8428 3562 8425 3565 8414
3577 8418 3585 8414 3586 8401 3588 8403
3584 8385 3588 8379 3569 8367 3557 8367
3546 8396 3541 8402 3529 8403 3522 8397
3526 8371 3515 8374 3515 8365 3500 8350
TIME...MOT...LOC 2206Z 271DEG 27KT 3579 8399 3489 8400
$$
NCC039-043-TNC009-123-102245-
/O.CON.KMRX.SV.W.0087.000000T0000Z-140610T2245Z/
CLAY NC-CHEROKEE NC-MONROE TN-BLOUNT TN-
607 PM EDT TUE JUN 10 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR CLAY...CHEROKEE...CENTRAL MONROE AND BLOUNT COUNTIES...
AT 606 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ALCOA TO
NEAR BLAIRSVILLE...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL MAY ALSO
ACCOMPANY THE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
MARYVILLE...ALCOA...ANDREWS...MURPHY...HAYESVILLE...LOUISVILLE...
ROCKFORD...EAGLETON VILLAGE...VONORE...GREENBACK...FRIENDSVILLE...
TELLICO PLAINS...TOWNSEND...WALLAND...SHOOTING CREEK...BRASSTOWN...
HAPPY VALLEY...CITICO BEACH...CLOVER HILL AND HOT HOUSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3499 8431 3564 8428 3562 8425 3565 8414
3577 8418 3585 8414 3586 8401 3588 8403
3584 8385 3588 8379 3569 8367 3557 8367
3546 8396 3541 8402 3529 8403 3522 8397
3526 8371 3515 8374 3515 8365 3500 8350
TIME...MOT...LOC 2206Z 271DEG 27KT 3579 8399 3489 8400
$$
17696
WWUS54 KMRX 102227
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
627 PM EDT TUE JUN 10 2014
TNC123-102236-
/O.CAN.KMRX.SV.W.0087.000000T0000Z-140610T2245Z/
MONROE TN-
627 PM EDT TUE JUN 10 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MONROE COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3499 8431 3523 8429 3527 8405 3548 8394
3551 8401 3555 8400 3554 8409 3560 8418
3565 8414 3577 8418 3585 8414 3586 8401
3588 8403 3584 8385 3588 8379 3569 8367
3557 8367 3552 8388 3547 8392 3500 8350
TIME...MOT...LOC 2226Z 271DEG 27KT 3579 8388 3489 8389
$$
NCC039-043-TNC009-102245-
/O.CON.KMRX.SV.W.0087.000000T0000Z-140610T2245Z/
CLAY NC-CHEROKEE NC-BLOUNT TN-
627 PM EDT TUE JUN 10 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR CLAY...CHEROKEE AND BLOUNT COUNTIES...
AT 626 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
EAGLETON VILLAGE TO NEAR BLAIRSVILLE...MOVING EAST AT 30 MPH. NICKEL
SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
MARYVILLE...ALCOA...ANDREWS...MURPHY...HAYESVILLE...LOUISVILLE...
ROCKFORD...EAGLETON VILLAGE...GREENBACK...FRIENDSVILLE...TOWNSEND...
WALLAND...SHOOTING CREEK...BRASSTOWN...HAPPY VALLEY...CLOVER HILL...
HOT HOUSE...TALASSEE...VIOLET AND TUSQUITEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3499 8431 3523 8429 3527 8405 3548 8394
3551 8401 3555 8400 3554 8409 3560 8418
3565 8414 3577 8418 3585 8414 3586 8401
3588 8403 3584 8385 3588 8379 3569 8367
3557 8367 3552 8388 3547 8392 3500 8350
TIME...MOT...LOC 2226Z 271DEG 27KT 3579 8388 3489 8389
$$
17What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 1:23 PM EDT, 4 hours 17 minutes earlier.
Area forecast discussion, Jun 10, 1:23 PM EDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 123 PM EDT TUE JUN 10 2014 .AVIATION...AN APPROACHING UPPER LOW PRESSURE HAS BROUGHT MOIST SOUTHWEST FLOW TO THE AREA. THIS WILL LEAD TO AFTERNOON CONVECTION AT THE TAF SITES. CONVECTION SHOULD CONTINUE ACROSS THE REGION THROUGH THE OVERNIGHT AND INTO WEDNESDAY MORNING AS THE UPPER LOW MOVES IN. TAF SITES MAY SEE MVFR CONDITIONS WITH LOW CLOUDS...REDUCE VIS AND POSSIBLY BRIEF GUSTY WINDS AS A SHOWER OR THUNDERSTORM MOVES THROUGH. && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && MJB
Hazardous weather outlook, Jun 10, 10:34 AM EDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 1034 AM EDT TUE JUN 10 2014 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-111445- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 1034 AM EDT TUE JUN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... AN AREA OF LOW PRESSURE OVER THE MID MISSISSIPPI VALLEY WILL CONTINUE TO MOVE SLOWLY EAST TODAY AND TONIGHT. THUNDERSTORMS WILL LIKELY INCREASE IN COVERAGE AND INTENSITY ACROSS PARTS OF ALABAMA AND MIDDLE TENNESSEE THIS AFTERNOON. STRONG TO SEVERE STORMS MAY MOVE NORTHEAST INTO OR DEVELOP OVER THE CUMBERLAND PLATEAU AND SOUTHEAST TENNESSEE. THE MAIN THREATS WILL BE LOCALLY HEAVY RAINFALL UP TO 1 INCH PER HOUR...AND DAMAGING WIND GUSTS UP TO 60 MPH WITH THE STRONGEST STORMS. CONDITIONS WILL BECOME LESS FAVORABLE FOR SEVERE THUNDERSTORMS AFTER SUNSET...AND THE STORMS ARE EXPECTED TO WEAKEN BEFORE REACHING NORTHEAST TENNESSEE AND SOUTHWESTERN VIRGINIA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THUNDERSTORMS REMAIN IN THE FORECAST FOR MOST OF THE PERIOD... BUT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FOR OUR CUMBERLAND PLATEAU AND SOUTHERN VALLEY COUNTIES OF EAST TENNESSEE...BY LATE AFTERNOON INTO THE EVENING HOURS. TG
In the hours before
Local storm report, Jun 10, 4:16 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
416 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG JASPER 35.06N 85.63W
06/10/2014 MARION TN PUBLIC
TREE DOWN AT COURTHOUSE SQUARE IN JASPER, MARION CO
&&
MBLocal storm report, Jun 10, 4:50 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
450 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG DECATUR 35.53N 84.79W
06/10/2014 MEIGS TN 911 CALL CENTER
TREES DOWN COUNTYWIDE AND DIME SIZE HAIL
&&
MBLocal storm report, Jun 10, 4:53 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
453 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG CLEVELAND 35.18N 84.87W
06/10/2014 BRADLEY TN 911 CALL CENTER
TREES AND POWERLINES DOWN COUNTY
&&
MBLocal storm report, Jun 10, 5:15 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
515 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG ATHENS 35.45N 84.60W
06/10/2014 MCMINN TN TRAINED SPOTTER
TREES DOWN ACROSS THE CITY PARK
&&
MBLocal storm report, Jun 10, 5:16 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
516 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG JASPER 35.06N 85.63W
06/10/2014 MARION TN PUBLIC
TREE DOWN AT COURTHOUSE SQUARE IN JASPER, MARION CO
0330 PM TSTM WND DMG SOUTH PITTSBURG 35.02N 85.71W
06/10/2014 MARION TN 911 CALL CENTER
TREES AND POWER LINES DOWN ACROSS THE COUNTY. SOME
REPORTED ON HOMES.
0330 PM TSTM WND DMG DECATUR 35.53N 84.79W
06/10/2014 MEIGS TN 911 CALL CENTER
TREES DOWN COUNTYWIDE AND DIME SIZE HAIL
0350 PM TSTM WND DMG SIGNAL MOUNTAIN 35.13N 85.34W
06/10/2014 HAMILTON TN 911 CALL CENTER
TREES DOWN.
0350 PM TSTM WND DMG JASPER 35.06N 85.63W
06/10/2014 MARION TN 911 CALL CENTER
TREES AND POWER LINES DOWN ACROSS THE COUNTY. SOME ON TOP
OF HOMES.
0405 PM TSTM WND DMG DUNLAP 35.37N 85.39W
06/10/2014 SEQUATCHIE TN 911 CALL CENTER
WIDESPREAD TREES AND POWER LINES DOWN. SOME TREES OVER
HOMES AND CARS.
0440 PM TSTM WND DMG CLEVELAND 35.18N 84.87W
06/10/2014 BRADLEY TN 911 CALL CENTER
TREES AND POWERLINES DOWN COUNTY
0505 PM TSTM WND DMG ATHENS 35.45N 84.60W
06/10/2014 MCMINN TN TRAINED SPOTTER
TREES DOWN ACROSS THE CITY PARK
&&
MBLocal storm report, Jun 10, 5:23 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
523 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG BENTON 35.18N 84.65W
06/10/2014 POLK TN 911 CALL CENTER
2 TREES DOWN OVER WESTERN PART OF COUNTY
&&
MBThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 11:30 PM EDT | Special Weather Statement | MRX | Marion, Sequatchie | 45 min |
| Jun 9, 11:46 PM EDT | Severe Thunderstorm Warning | MRX | Hamilton, Marion, Sequatchie | 44 min |
| Jun 10, 12:29 AM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Marion, Rhea, Sequatchie | 31 min |
| Jun 10, 12:59 AM EDT | Special Weather Statement | MRX | Bradley, McMinn, Meigs, Polk, Rhea | 46 min |
| Jun 10, 1:48 AM EDT | Special Weather Statement | MRX | Loudon | 57 min |
| Jun 10, 1:51 AM EDT | Special Weather Statement | MRX | McMinn, Monroe, Polk | 54 min |
| Jun 10, 2:53 AM EDT | Special Weather Statement | MRX | Sevier | 52 min |
| Jun 10, 2:32 PM EDT | Special Weather Statement | MRX | Marion | 58 min |
| Jun 10, 3:05 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Marion, Sequatchie | 55 min |
| Jun 10, 3:38 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Bradley, Hamilton, Marion, Meigs, Rhea and 1 more | 52 min |
| Jun 10, 4:13 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Bradley, Hamilton, McMinn, Meigs, Polk and 1 more | 47 min |
| Jun 10, 4:37 PM EDT | Severe Thunderstorm Warning | MRX | Loudon, Morgan, Roane, Scott | 53 min |
| Jun 10, 4:52 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Loudon, McMinn, Meigs, Monroe, Polk and 1 more | 53 min |
| Jun 10, 5:12 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Knox, Scott, Union | 48 min |
| Jun 10, 5:57 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Claiborne, Grainger, Jefferson, Knox and 1 more | 63 min |
| Jun 10, 6:11 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Grainger, Greene, Hamblen, Hancock, Hawkins | 34 min |
| Jun 10, 6:15 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hamblen, Hawkins, Sullivan, Washington | 30 min |
| Jun 10, 6:17 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Cocke, Jefferson, Knox, Sevier | 58 min |
| Jun 10, 6:26 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Hancock, Hawkins | 64 min |
| Jun 10, 6:42 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hawkins, Sullivan, Washington | 63 min |
| Jun 10, 6:59 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene | 26 min |
| Jun 10, 7:35 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Johnson, Sullivan, Washington | 55 min |
| Jun 10, 7:45 PM EDT | Severe Thunderstorm Warning | MRX | Sullivan | 45 min |
| Jun 10, 7:48 PM EDT | Areal Flood Advisory | MRX | Sullivan | 3 hr |
| Jun 10, 2:49 AM EDT | Special Weather Statement | MRX | Cherokee, Clay | 56 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Severe Thunderstorm Warnings in North Carolina, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.